MathSciNet Relay Station
MathSciNet bibliographic data
MR2474986 93D09 (93B36 93C55)
Ma, Shuping; Zhang, Chenghui; Wu, Zhen Delay-dependent stability of $H\sb \infty$ control for uncertain discrete switched singular systems with time-delay. Appl. Math. Comput. 206 (2008), no. 1, 413–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement